# SDR AALA20160727009

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 115,730 hours, 19,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200608827
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT AISLE LIGHT IS MISSING THE LENS.  INSTALLED THE LENS IAW AMM 33-51-00.
